# SDR SWAA2022111463117

- Difficulty date: October 21, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT IN THE AFT CARGO BAY BS 907-917, BS 927+14 RBL 22.  FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2.   FABRICATED, LOCATED, AND DRILLED A REPLACEMENT FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05,  DWG 147A750 REV,  AND DWG 147A7501 REV A.    APPLIED CHEMICAL CONVERSION COATING & PRIMER ON FLOOR TO SIDEWALL SUPPORT IAW SRM 51-20-01 & AMM 51-21-72-370-804,
